Logo
Nazad
I. Subotić, N. Radovanović, Mina Radovanović-Radosavljević, A. Novakovic, M. Prodanović
0 2014.

Gastrointestinal bleeding in a patient with acute myocardial infarction treated with primary percutaneous coronary intervention: Case report

The increasingly prevalent use of antithrombotic drug combination is resulting in growing rates of gastrointestinal bleeding. We decribe a case of 54-years-old patient, admitted to Coronary Care Unit, presented with inferior STEMI. The patient was subsequently found to have acute occlusion of the right coronary artery and was treated with primary percutaneous coronary interventions for RCA . In the beginning he was hemodynamically stable but on third day hematemesis had occured, without any known risk factor for gastrointestinal bleeding. The haemorrhage demanded haemodynamic stabilization, achieved by colloid infusion, blood transfusions and proton pump inhibitors, dual antithrombocite therapy was stopped. Esophagogastroduodenoscopy had shown gastrodudenitis erosiva sangiunans, with mucosa covered with fibrine. Since it was one time event, with gastroenetrologist involved, dual antiplatelet therapy was slowly induced in therapy and on the 16th day the patient was was discharged from hospital in stable state.


Pretplatite se na novosti o BH Akademskom Imeniku

Ova stranica koristi kolačiće da bi vam pružila najbolje iskustvo

Saznaj više